# SDR AALA201708219039

- Difficulty date: August 20, 2017
- Submitted: August 23, 2017
- Operation: Air carrier
- Aircraft: N983NN
- Make and model: Boeing 737823
- Aircraft serial: 33337
- Aircraft time: 5,588 hours, 2,216 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAVATORY SMOKE LIGHT ILLUMINATED TEMPORARILY DURING CLIMB.   ACCOMPLISHED LAVATORY SMOKE DETECTION TEST IAW AMM 26-14-00.  OPERATIONAL CHECKED GOOD.
